Stability of abstract boundary value problems in a bounded region under weak perturbations of boundary operators
Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 264-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_2_a3,
author = {I. V. Gel'man},
title = {Stability of abstract boundary value problems in a bounded region under weak perturbations of boundary operators},
journal = {Doklady Akademii Nauk},
pages = {264--266},
year = {1968},
volume = {179},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a3/}
}
TY - JOUR AU - I. V. Gel'man TI - Stability of abstract boundary value problems in a bounded region under weak perturbations of boundary operators JO - Doklady Akademii Nauk PY - 1968 SP - 264 EP - 266 VL - 179 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a3/ LA - ru ID - DAN_1968_179_2_a3 ER -
I. V. Gel'man. Stability of abstract boundary value problems in a bounded region under weak perturbations of boundary operators. Doklady Akademii Nauk, Tome 179 (1968) no. 2, pp. 264-266. http://geodesic.mathdoc.fr/item/DAN_1968_179_2_a3/